# SDR AALA202209196522

- Difficulty date: September 11, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER CENTER RAIL OF FORWARD CARGO COMPARTMENT AFT BULKHEAD, LOCATED AT BS 500I AND S26L. REPLACED RAIL PER SRM 51-40-02-0G
